Skip to Content

Are there long term side effects from taking Oracea?

Responses (1)

suzanne66 21 Sep 2011

Oracea is a tetracycline antibiotic used to treat the inflammatory bumps and pimple-like blemishes caused by rosacea in adults.

Tetracycline antibiotics have been used safely long-term over the past 50 years for the treatment of acne and more recently rosacea.
Patients taking tetracycline should be warned about possible sun-sensitivity.
In women, antibiotic therapy may trigger a vaginal yeast infection, but this complication can be easily treated.
Tetracyclines should not be used at all in pregnancy or children as it can cause permanent teeth staining or skeletal defects in a fetus.
Gastrointestinal issues eg. nausea, stomach pain, throat burning and diarrhea are the most common side effects. This can be minimized by taking each dose with a meal and a glass of water.
https://www.drugs.com/sfx/oracea-side-effects.html

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions